JournalszaaVol. 38, No. 2pp. 125–142

Some Remarks on Multiplier Spaces I: Classical Spaces

  • Daria Bugajewska

    Adam Mickiewicz University of Poznan, Poland
  • Simon Reinwand

    Universität Würzburg, Germany
Some Remarks on Multiplier Spaces I: Classical Spaces cover

A subscription is required to access this article.

Abstract

The aim of this note is to characterize the multiplier class X/YX/Y of functions gg such that fgfg belongs to XX whenever ff belongs to YY for certain given classes XX and YY of real valued functions on [0, 1]. This paper is the first of two connected parts and deals with classical spaces XX and YY of continuous, bounded and Darboux functions, as well as functions of bounded variation in the sense of Jordan and functions which have a primitive. Moreover, we give a new and elementary proof for the fact that D/DD/D contains only constant functions.

Cite this article

Daria Bugajewska, Simon Reinwand, Some Remarks on Multiplier Spaces I: Classical Spaces. Z. Anal. Anwend. 38 (2019), no. 2, pp. 125–142

DOI 10.4171/ZAA/1631